# SDR SWI2024F00454

- Difficulty date: April 12, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H WING SLAT TRACK CANISTER FOR TRACK 1-3 HAS A CRACKED AFT ATTACH TAB, MARKED.   (C-CHECK RO 5/25/2024)   REPAIRED R/H WING SLAT TRACK CANISTER FOR TRACK 1-3 REF REO 670-57-42-577 REV.-- DATED 2016-12-02 ALL STEPS COMPLIED WITH, REFER TO CONTINUATION CARD FOR FURTHER DETAILS COMPLIED WITH SKYCARD 51-900-1002.
